# SDR AALA202411203812

- Difficulty date: August 7, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,741 hours, 39,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD LEFT PASSENGER / CREW DOOR CUTOUT UPPER CORNER FRAME FASTENER HOLE AT FR 16 BETWEEN S7L AND S13L. REPAIRED FRAME PER EA 357795.
